Random Attractors for Stochastic Retarded Lattice Dynamical Systems
Xiaoquan Ding and
Jifa Jiang
Abstract and Applied Analysis, 2012, vol. 2012, 1-27
Abstract:
This paper is devoted to a stochastic retarded lattice dynamical system with additive white noise. We extend the method of tail estimates to stochastic retarded lattice dynamical systems and prove the existence of a compact global random attractor within the set of tempered random bounded sets.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/409282.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/409282.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:409282
DOI: 10.1155/2012/409282
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().